RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Discrete Math., 2015, Volume 338, Issue 11, Pages 1976–1981 (Mi discm3)  

Around Erdős–Lovász problem on colorings of non-uniform hypergraphs

Dmitry A. Shabanovab

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Department of Probability Theory, 119991, Leninskie gory 1, Moscow, Russia
b National Research University Higher School of Economics (HSE), Faculty of Computer Science, 101000, Myasnitskaya Str. 20, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00683-a
Ministry of Education and Science of the Russian Federation NSh-2964.2014.1
MK-692.2014.1
This work was supported by Russian Foundation of Fundamental Research (grant no. 12-01-00683-a), by the program ‘‘Leading Scientific Schools’’ (grant no. NSh-2964.2014.1) and by the grant of the President of Russian Federation MK- 692.2014.1.


DOI: https://doi.org//10.1016/j.disc.2015.04.017


Bibliographic databases:

Received: 14.11.2013
Revised: 30.07.2014
Accepted:13.04.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/discm3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019